# SDR DL75E090452

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 39,134 hours, 13,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT DECK PLATE STA 1720 BL0 - RBL 52N HAS CORROSION ON UPPER SURFACE.  C/W AT SAA - SAT ON N/R 108688 SAA JOB 82299900001.
